# SDR CA110224005

- Difficulty date: February 21, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 6,117 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 30703782
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ACFT WAS IN TRAINING CIRCUIT AND INTENTIONALLY SHUT ENGINE DOWN.  ENGINE WOULD NOT RELIGHT.  IGNITION EXCITER WAS REPLACED AND ACFT RETURNED TO SERVICE.
